Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 52, NWS Gaylord, MI

July 19, 2007Charlevoix County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jul 19, 2007, 1:59 PM EDT for Charlevoix County, Michigan. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2007, 1:59 PM EDT (17:59 UTC)
Expired
Jul 19, 2007, 3:00 PM EDT
In force
61 min
Issued by
NWS Gaylord, MI
Area
Counties, with a storm outline in the text

County Charlevoix County, MI

The radar

The NCL Michigan radar (KAPX), 109 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.0 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 662 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
662 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KAPX 191800
SVRAPX
MIC029-191900-
/O.NEW.KAPX.SV.W.0052.070719T1759Z-070719T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
159 PM EDT THU JUL 19 2007

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BEAVER ISLAND

* UNTIL 300 PM EDT

* AT 155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ST.
  JAMES ON BEAVER ISLAND...MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ST. JAMES...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4586 8542 4575 8563 4555 8559 4562 8533

$$
2 follow-up statements
000 
WWUS34 KAPX 191824
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
224 PM EDT THU JUL 19 2007

MIC029-191900-
/O.CON.KAPX.SV.W.0052.000000T0000Z-070719T1900Z/
CHARLEVOIX MI-
224 PM EDT THU JUL 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR CHARLEVOIX COUNTY...

AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
12 MILES SOUTHEAST OF BEAVER ISLAND...MOVING SOUTH AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHARLEVOIX...
  FISHERMANS ISLAND STATE PARK...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4586 8542 4575 8563 4522 8536 4531 8509

$$
000 
WWUS34 KAPX 191855
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
256 PM EDT THU JUL 19 2007

MIC029-191906-
/O.EXP.KAPX.SV.W.0052.000000T0000Z-070719T1900Z/
CHARLEVOIX MI-
256 PM EDT THU JUL 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR CHARLEVOIX COUNTY HAS
EXPIRED...

AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM HAS WEAKENED AND
EXITED THE AREA. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE.

LAT...LON 4586 8542 4575 8563 4522 8536 4531 8509

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 10:35 AM EDT, 3 hours 24 minutes earlier.

Area forecast discussion, Jul 19, 10:35 AM EDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1035 AM EDT THU JUL 19 2007

.UPDATE...THINGS SEEM ON TRACK SO FAR WITH THE FIRST WAVE BEGINNING
TO ACTIVATEWITH THE SHOWERS AND THUNDERSTORMS BEGINNING TO GET GOING
ON A LINE NORTH AND WEST OF PZQ TO GLR TO MBL. BEHIND THIS LINE
THERE WILL BE A SHORT REPRIEVE THEN THE MAIN EXPECTATION WILL BE OF
MAINLY SHOWERS THAT ARE BEGINNING TO ROTATE SOUTH WITH THE 500 MB
SHORTWAVE NORTH OF CWGJ (MONTREAL RIVER, ONTARIO RADAR).

LUTZ

&&

.AVIATION...COLD FRONT NOW BEGINNING TO PROGRESS SOUTH THROUGH THE
REGION...AND THIS WILL BRING AN END TO RESIDUAL LOW CLOUDS/FOG
AROUND KAPN BY 13Z OR SHORTLY THEREAFTER. OTHERWISE...EXPECT A
SCATTERING OF SHOWERS...AND PERHAPS A FEW STORMS...TO ADVANCE
TOWARD THE TAF SITES THROUGH 14Z OR SO AS THE FRONT SAGS
SOUTH...WITH VFR CONDITIONS PRIMARILY PREVAILING. WINDS WILL
INCREASE QUICKLY BY LATE MORNING/EARLY AFTERNOON OUT OF THE
NORTH/NORTHWEST...WITH GUSTS TO 25 KNOTS POSSIBLE ALL SITES BY MID
AFTERNOON. UPPER LEVEL POCKET OF COLD AIR SLIDING ACROSS THE
REGION THIS AFTERNOON WILL LEAD TO THE DEVELOPMENT OF SCATTERED TO
BROKEN CU/STRATOCU...AND LIKELY ALSO ADDITIONAL SHOWERS AND
THUNDERSTORMS...PARTICULARLY ACROSS EASTERN UPPER AND NORTHEAST
LOWER MICHIGAN...WITH KAPN STANDING THE BEST SHOT AT SEEING
ANYTHING LATER TODAY. STILL ENOUGH UNCERTAINTY TO KEEP ONLY VCSH
MENTION...BUT WITH QUITE COLD AIR POURING IN ALOFT...ANY STORMS
THAT DEVELOP WILL BE CAPABLE OF PUTTING DOWN SMALL HAIL. A TRICKY
CLOUD FORECAST HEADING INTO TONIGHT...WITH RESIDUAL MOISTURE
TRAPPED BELOW A FAIRLY STRONG INVERSION. COULD ENVISION A
WIDESPREAD MVFR TO PERHAPS OCCASIONALLY IFR CLOUD DECK SPREADING
ACROSS THE AREA...AIDED BY OVER-LAKE INSTABILITY...BUT FOR NOW
WILL KEEP CEILINGS IN THE LOW-END VFR RANGE PENDING FURTHER DATA.

LAWRENCE

&&

.PREV DISCUSSION... /ISSUED 335 AM EDT THU JUL 19 2007/

DISCUSSION...THE MAIN FORECAST CHALLENGE REMAINS PRECIPITATION
CHANCES FOR TODAY...WITH AN EXTENDED PERIOD OF DRY WEATHER EXPECTED
TO TAKE HOLD TONIGHT AND PERSIST THROUGH MUCH OF NEXT WEEK. EARLY
MORNING ANALYSIS SHOWS POTENT UPPER WAVE DIVING TOWARD THE NORTHERN
LAKES...WITH ASSOCIATED COLD FRONT MAKING QUICK PROGRESS TOWARD
NORTHERN MICHIGAN. MEANWHILE...PLENTIFUL CONVECTION CONTINUES ACROSS
THE NORTHERN OHIO VALLEY ALONG H85 CONFLUENT AXIS IN ADVANCE OF
INCOMING LARGE SCALE ASCENT...WHICH HAS DONE AN EXCELLENT JOB
RETARDING OVERALL NORTHWARD DEEP MOISTURE TRANSPORT.
NEVERTHELESS...A BROKEN LINE OF CONVECTION ALONG THE APPROACHING
FRONT HAS MANAGED TO MAINTAIN ITSELF AS IT DROPS ACROSS LAKE
SUPERIOR ON THE LEADING EDGE OF BETTER ELEVATED INSTABILITY...
CHARACTERIZED BY A STEEPENING OF 700-500MB LAPSE RATES TO AROUND
7C/KM.

THIS SHOULD REMAIN THE CASE FOR THIS MORNING AS SIGNIFICANT HEIGHT
FALLS DROP ACROSS THE REGION...WITH STEEPER LAPSE RATE PLUME
DESCENDING INTO THE CWA LIKELY SUPPORTING A SCATTERING OF SHOWERS
AND PERHAPS A FEW STORMS IN ADVANCE OF THE LOW LEVEL FRONTAL
BOUNDARY. THIS FRONT WILL ALSO SWEEP OUT ANY RESIDUAL DENSE FOG AS
FLOW QUICKLY TURNS NORTHWESTERLY...SO WILL LIKELY ALLOW THE DENSE
FOG ADVISORY TO EXPIRE AT 10Z THOUGH THERE COULD BE A PERIOD OF
LINGERING FOG THROUGH EARLY MORNING ALONG THE HURON SHORELINE OF
NORTHEAST LOWER. THEREAFTER...FOCUS WILL SHIFT TO THE AFTERNOON
HOURS AS A HIGHLY ANOMALOUS MID LEVEL COLD POOL (WITH H5 TEMPS
PROGGED TO DIP AS LOW AS -21C) DROPS DIRECTLY ACROSS NORTHERN
MICHIGAN. DESPITE LOSS OF DEEPER MOISTURE PER ONGOING COLD/DRY
ADVECTION BEHIND THE FRONT...DEGREE OF COLD POOL AND SUBSEQUENT
TIGHTENING OF BOTH LOW AND MID LEVEL LAPSE RATES TO AROUND 7.5C/KM
SHOULD SUPPORT ANOTHER SMATTERING OF SHOWERS AND LIKELY THUNDER AS
WELL PER RAPIDLY FALLING FREEZING LEVELS/ICE PRODUCTION. THIS IN
TURN LEADS TO THE POTENTIAL FOR SMALL HAIL IN ANY STORMS THAT
FORM AS FREEZING LEVELS PROGGED TO DIP TO AROUND 8KFT...WITH
STEEPEST LAPSE RATE PLUME BULLSEYED IN THE OPTIMAL ICE GROWTH
REGION FROM -10C TO -20C. WILL ALSO HAVE TO WATCH FOR SOME GUSTY
WINDS FROM ANY STORMS WITH QUITE STOUT MID LEVEL FLOW (H5 WINDS
PROGGED 50 TO 70 KNOTS) AND INTRODUCTION OF MID LEVEL DRY PUNCH BY
LATE AFTERNOON ALONG WITH LOW LEVEL DRYING AND DEVELOPING PSEUDO-
INVERTED V PROFILES. BEST CHANCE FOR ANY AFTERNOON CONVECTION
REMAINS OVER EASTERN UPPER AS WELL AS NORTHEAST LOWER IN CLOSE
PROXIMITY TO PRONOUNCED DEEP (700-300MB) -DIVQ. TEMPERATURES FOR
THE AFTERNOON IFFY GIVEN INITIALLY WARM PRE-FRONTAL READINGS BUT
QUICK ONSET OF COLD ADVECTION NORTHERN HALF THIS MORNING...ALL
WHILE CONSIDERING TIME OF YEAR AND AT LEAST SOME SUN EXPECTED
BEFORE ADDITIONAL CU/STRATOCU DEVELOPMENT THIS AFTN. WILL RUN WITH
NUMBERS MAINLY UPPER 60S NORTH TO LOW/MID 70S SOUTH...WHILE
SHOWING A SLOW FALLING TREND DURING THE AFTERNOON ACROSS THE
NORTH. WINDS WILL ALSO PICK UP THROUGH THE DAY OWING TO A QUICK
TIGHTENING OF THE LOW LEVEL GRADIENT WITH SURFACE LOW DEVELOPING
ALONG THE FRONT TO THE EAST...AND SPRAWLING RATHER STRONG (BY JULY
STANDARDS) HIGH PRESSURE OVER THE NORTHERN PLAINS/UPPER MIDWEST.

A MUCH QUIETER WEATHER PICTURE WILL BE PAINTED TONIGHT WITH BOTH
LOSS OF DAYTIME HEATING AS WELL AS UPPER SUPPORT...WITH UPPER WAVE
PASSING EAST AND WEAK SUBSIDENCE SLIDING INTO THE AREA. MAY
INITIALLY SEE A FEW SHOWERS SURVIVE THROUGH 06Z IN THE PRESENCE OF
LINGERING WEAK QG SUPPORT...BEFORE LOW LEVEL RIDGING WINS OUT
THEREAFTER. WINDS WILL REMAIN UP THROUGH THE NIGHT WITH LINGERING
TIGHT GRADIENT...KEEPING TEMPS UP DESPITE THE ARRIVAL OF THE COOLEST
AIR PER H85 TEMPS CRASHING TO AROUND 5-6C. CLOUD FORECAST SOMEWHAT
OF A CHALLENGE WITH POTENTIAL FOR WRAPAROUND MOISTURE AS WELL AS
LAKE CONTRIBUTION AS WITH SFC-850MB DELTA T/S APPROACHING 10C AND
SUFFICIENT DEPTH OF MIXED LAYER TO AROUND 5KFT OR SO.

MARINE ISSUES FOR TODAY AND TONIGHT...ONSET OF COLD ADVECTION BEHIND
DEPARTING FRONTAL BOUNDARY WILL RAISE WINDS THROUGH THE
DAY...PARTICULARLY BY LATE AFTERNOON IN ALL AREAS AS CORE OF
STRONGEST H85 SPEEDS DROPS INTO NORTHERN MICHIGAN. BOUNDARY LAYER
FLOW OF 20 TO 25 KNOTS OUT OF THE NORTH/NORTHWEST SHOULD TRANSLATE
TO SMALL CRAFT CONDITIONS FOR ALL NEARSHORE ZONES...AND WILL RAISE
THE HEADLINE BEGINNING 18Z TODAY. SHOULD SEE LOCALLY HIGHER FLOW ON
THE HURON SIDE LATE IN THE DAY AND INTO TONIGHT AS COASTAL
CONVERGENCE TAKES OVER...BUT PROBABLY NOT ENOUGH TO WARRANT ANYTHING
HIGHER THAN SMALL CRAFT. WINDS WILL TAPER FROM NORTH TO SOUTH LATE
TONIGHT THROUGH MIDDDAY FRIDAY.

FOR FRIDAY INTO SATURDAY...NOT MUCH TO SAY ABOUT THESE PERIODS OTHER
THAN IT WILL BE EXTREMELY NICE WEATHER-WISE AS EXPANSIVE LOW
LEVEL RIDGE AXIS SLIPS FROM THE UPPER MIDWEST AND ACROSS THE GREAT
LAKES. EXPECT WELL PROBABLY SEE A LITTLE DIURNAL CU FIRE OVER THE
HIGHER TERRAIN ON FRIDAY WITH A TOUCH OF LINGERING BOUNDARY
LAYER MOISTURE...BUT NO PRECIP EXPECTED. TEMPS ON FRIDAY WILL
STRUGGLE TO REACH THE LOWER 70S IN MOST SPOTS WITH LOW LEVEL COOL
AIRMASS STILL FIRMLY IN PLACE PER H85 TEMPS ONLY 7-8C BY LATE
AFTERNOON. THIS SHOULD LEAD TO A RATHER COOL NIGHT FRIDAY NIGHT AS
FLOW DECOUPLES WITH LOW LEVEL RIDGE AXIS DRIFTING OVERHEAD AND DRY
AIRMASS FIRMLY IN PLACE. WOULD NOT BE SURPRISED TO SEE A FEW OF
THE NORMALLY COLDER SPOTS (KPLN/KGOV) DIP TO AROUND THE 40 DEGREE
MARK. A SLOW WARMUP IS THEN EXPECTED FOR SATURDAY AS LINGERING
COOL AIRMASS GIVES UP ITS GROUND TO BUILDING MID LEVEL RIDGE
ACROSS THE PLAINS. WITH H85 TEMPS PROGGED AROUND 11-12C...HIGHS IN
THE MID/UPPER 70S LOOK PRETTY GOOD.

LATER PERIODS (SUNDAY INTO MONDAY)...DRY WEATHER AND A WARMING TREND
WILL BE NOTED AS THE OVERALL FLOW PATTERN ATTEMPTS TO SHIFT...WITH
EXPANSIVE MID LEVEL RIDGE ACROSS THE INTERIOR WEST/PLAINS MAKING
HEADWAY TOWARD THE GREAT LAKES INTO THE START OF THE NEW WORK WEEK.
RESIDUAL MID LEVEL CYCLONE OVER THE NORTHEAST WON/T HAVE MUCH ROOM
TO GO...AS DOMINANT RIDGING REMAINS INTACT OVER THE CENTRAL
ATLANTIC...WHILE PERSISTENT PACIFIC ENERGY GAINS GROUND IN SHOVING
THE INTERMOUNTAIN WEST RIDGE EASTWARD. THIS WILL CERTAINLY PROVIDE
RISING HEIGHTS ACROSS THE REGION...WITH A SUBSEQUET WARMING OF TEMPS
EACH DAY...THOUGH COULD EASILY FORESEE THE ECMWF SOLUTION OF THE MID
LEVEL WEAKNESS HANGING ACROSS THE REGION BECOMING REALITY AS UPPER
RIDGING FOLDS OVERTOP THE RESIDUAL CYCLONE. NOT SURE THIS WOULD
PROVIDE ANY SORT OF PRECIP CHANCES AS AIRMASS QUITE DRY...OR REALLY
MAKE MUCH OF A DIFFERENCE IN TERMS OF HIGH TEMPS WITH LOW LEVEL FLOW
TURNING BROAD SOUTHWESTERLY ON THE BACKSIDE OF DEPARING RIDGE...BUT
WILL BE INTERESTING TO WATCH FROM A WEATHER STANDPOINT NONETHELESS.

LAWRENCE

&&

.APX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 19, 11:14 AM EDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1114 AM EDT THU JUL 19 2007

LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008-
015>036-041-042-201000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON-
MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT-
MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY-
ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-
CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-
GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-
MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
1114 AM EDT THU JUL 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE FOR THIS AFTERNOON. WHILE THESE STORMS
ARE NOT EXPECTED TO BE SEVERE...SMALL HAIL AND BRIEF WIND GUSTS TO
40 MPH MAY ACCOMPANY ANY STRONGER STORMS.

THERE IS AN INCREASED RISK FOR RIP CURRENTS THIS AFTERNOON AND
TONIGHT ON LAKE MICHIGAN AND LAKE HURON BEACHES OF NORTHERN LOWER
MICHIGAN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY...HOWEVER SPOTTERS ARE
ALWAYS ENCOURAGED TO REPORT ANY WEATHER DEEMED SIGNIFICANT.

LAWRENCE/LUTZ

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 11:01 PM EDTDense Fog AdvisoryAPXCheboygan, Presque Isle7 hr
Jul 19, 2:03 PM EDTSpecial Marine WarningAPX57 min
Jul 19, 2:13 PM EDTSpecial Marine WarningAPX62 min
Jul 19, 2:54 PM EDTSpecial Marine WarningAPX37 min
Jul 19, 3:59 PM EDTSevere Thunderstorm WarningAPXAlpena61 min
Jul 19, 4:12 PM EDTSpecial Marine WarningAPX63 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.